International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 29, Pages 1855-1866
On a certain class of nonstationary sequences in Hilbert space
Department of Mathematics, University of Mostaganem, Mostaganem 27000, Algeria
Received 8 January 2002
Copyright © 2003 Berrabah Bendoukha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the functions of correlation of certain sequences: , where is a contraction in Hilbert space . By using the spectral methods of the nonunitary operators we give the
general form of and its asymptotic behaviour .